Entropy (Jan 2017)

Multiplicity of Homoclinic Solutions for Fractional Hamiltonian Systems with Subquadratic Potential

  • Neamat Nyamoradi,
  • Ahmed Alsaedi,
  • Bashir Ahmad,
  • Yong Zhou

DOI
https://doi.org/10.3390/e19020050
Journal volume & issue
Vol. 19, no. 2
p. 50

Abstract

Read online

In this paper, we study the existence of homoclinic solutions for the fractional Hamiltonian systems with left and right Liouville–Weyl derivatives. We establish some new results concerning the existence and multiplicity of homoclinic solutions for the given system by using Clark’s theorem from critical point theory and fountain theorem.

Keywords